# SDR DALA2017051403946

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 1375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDEWALL SUPPORT IS CORRODED BELOW TRANSITION PANEL AT BS 1375, RBL 28.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED THE SIDEWALL SUPPORT, FABRICATED AND INSTALLED A REPLACEMENT SIDEWALL SUPPORT IAW DWG 146N5427, REV A AND B, 146N5412, REV G AND SRM 51-40-02.
